# SDR 9800913209

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, F

## Discrepancy

DURING CLIMB, RECEIVED MESSAGE SMOKE AFT CARGO SMOKE.  CREW DISCHARGED AFT CARGO FIRE EXTINGUISHER.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  NO INDICATION OF FIRE OR SMOKE UPON INSPECTION OF CARGO COMPARTMENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
